MathSciNet Relay Station
MathSciNet bibliographic data
MR322004 18A25
Freyd, P. J.; Kelly, G. M. Categories of continuous functors. I. J. Pure Appl. Algebra 2 (1972), 169–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement